Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Example of a proper subgroup of $S_\infty $ which has a set-transitivity property


Author: Gerald Stoller
Journal: Bull. Amer. Math. Soc. 69 (1963), 220-221
DOI: https://doi.org/10.1090/S0002-9904-1963-10922-2
MathSciNet review: 0144951
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10922-2